# SDR 20000508SH027

- Difficulty date: May 8, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N151UX
- Make and model: Beech 1900D
- Aircraft serial: UE151
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 6224565001
- Part serial: 5068
- Condition: Malfunctioned
- Location: Cockpit Vertical
- Part time: 3,886 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORT WAS ''RED FLAG FO EA01'' AND GREEN TAG INFO WAS ''ROLLS''.   (X)
